# SDR DXTA2014110305920

- Difficulty date: November 1, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N104QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9555
- Aircraft time: 709 hours, 322 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Wire
- Condition: Mismarked
- Location: Electrial
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, W
- Precautionary procedure: O

## Discrepancy

RIGHT POWER OUTLET IN GALLEY, BELOW OVEN CONTROLS, SPARKED & BURNED ANY DEVICE THAT WAS PLUGGED INTO IT.     REMOVED DEFECTIVE GALLEY OUTLET & INSTALLED A NEW OUTLET.  BEFORE INSTALLATION NOTICED THAT THE WIRES DID NOT MATCH TO THE LABELS GOING TO THE OUTLET.   FOUND THAT THE WIRES WERE NOT LABELED CORRECTLY BUT ARE CONNECTED TO THE OUTLET CORRECTLY IAW WIRING DIAGRAM.  REMOVED DEFECTIVE GFCI & INSTALLED NEW GFCI .  OPS CHECKED GOOD.  WORK PERFORMED IAW MM 24-00-00.
